Stabilization of a class of fractional-order nonautonomous systems using quadratic Lyapunov functions
作者: Quan XuShengxian ZhuangXiaohui XuChang CheYankun Xia
作者单位: 1School of Technology, Xihua University
2Key Laboratory of Fluid and Power Machinery, Ministry of Education, Xihua University
3School of Electrical Engineering, Southwest Jiaotong University
4School of Automobile and Transportation, Xihua University
5School of Electrical Engineering and Electronic Information, Xihua University
刊名: Advances in Difference Equations, 2018, Vol.2018 (1), pp.1-15
来源数据库: Springer Journal
DOI: 10.1186/s13662-017-1459-9
关键词: Fractional calculusState feedback controlAdaptive controlQuadratic Lyapunov functionsFractional-order nonautonomous systems
英文摘要: Abstract(#br)In this paper, we aim to solve the stabilization problem for a large class of fractional-order nonautonomous systems via linear state feedback control and adaptive control. By constructing quadratic Lyapunov functions and utilizing a new property for Caputo fractional derivative we derive some sufficient conditions for the global asymptotical stabilization of a class of fractional-order nonautonomous systems. We give two illustrative examples to validate the effectiveness of the theoretical results.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.76 (2012)

×